# SDR DALA2025022001276

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 59,915 hours, 30,797 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 DISC: OXYGEN IN AFT LAV FELL OUT. C/A: RESTOWED AFT LAV O2 MASK PER A 319 AMM 35-20. A/C OK FOR SERVICE. (LP: 5697771)
